my husbands just left me

Discussion in 'Help Me! I Need to Talk to Someone.' started by ballinluig, Jul 18, 2010.

Thread Status:
Not open for further replies.
  1. ballinluig

    ballinluig Well-Known Member

    i dont know what to do. my husabnd of 23 yrs has just left me 3 hurs ago. im so lost
  2. confusedgirl

    confusedgirl Well-Known Member

    I'm sorry Hun, you must be feeling so lost and confused right now? Was it unexpected? Have you got anyone you can call or visit you so youve got someone to be around for comfort? Keep posting. Sending hugs in your direction xx
  3. flowingriver

    flowingriver Well-Known Member

    Hi Donna, 3 hrs is not that long, though it must feel like eternity to you right now. You have children with this man, and 23 years with him, believe me he's not gone. There is no place in Scotland or in this world that could hide him. He'll come back. Do you want to tell us more, hun?:love:
  4. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hey donna, welcome back to the forum.. sorry he left you :( what happened? If you don't want to talk about it here you can PM me :hug:
  5. ballinluig

    ballinluig Well-Known Member

    he left because he says the kids or i dont respect him.

    i ended up last night taking extra serequel so really bin out of it all day today. he did fone at lunch saying things have got to change. said alot to do with connor, whos 16 and going away to college.

    but he said he wants me to change.

    so thats it, looks like a long very rough road. ive thrown all my meds out, so 'cold-turkey' here i cum.

    never dun it before on the doses im n, 300mg venlafaxine, 200mg quietiapine, hrt patches, bp meds.

    so wud think by 12 tonight it will start to kick in that my body not got what its had for the last 26 months.
  6. cashing_out

    cashing_out Well-Known Member

    Going cold turkey is not good for your body. The meds your on need to be taken away in small doses. I hope your body can handle it. If I miss just one day of some of my meds my body goes into withdrawls. Seriously, I shake, vomit, run a fever and so on. I would seek a doctors advise and maybe change your meds if thats what you think needs to be done. Good Luck and I hope your husband comes back. I just went through a very nasty argument with my wife and I thought all was lost. We exchanged some very harsh words. She told me she was done, left with my son, the police got involved. Biggest fight we have had in 12 years. That was 4th of July weekend. Now, 3 weeks later, we are back together, all is good and we learned a lot from this. Prayers and wishes for you and your family. Some things can not be repaired but I would have to say that most of them can be. Good Luck.
  7. total eclipse

    total eclipse SF Friend Staff Alumni

    You need to start to think clearly here throwing away all your meds not thinking right. Call your doctor get weaned off them under supervision and call and set up some marriage councilling okay that will do you more good then throwing away meds that may be helping you. Time to think clearly not rashly
    okay do whats right.
Thread Status:
Not open for further replies.